Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have severe headache, wear glasses. Now taking vasograine, propanarol, no relief. What to do?

thanks very much for this opotunity i am 25 male taking bachelor of pharmacy hare Tanzania at MUHIMBILI UNIVERSITY suffering from headache since long time,but currently it become severe i was using spectacles but Ophamologist told me no problem with my eyes then i was reffered to neurologist for father treatment, NOW I am taking vasograine tabs tds and propanarol 40mg od.still i dont feel well.this affect my studies as i am medical student i need total concentration, now i cant do so please help me,KAZAURA REMIGIUS YYYY@YYYY
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Since you are taking Vasograine so I am assuming that you are suffering from Migraine.

As you are having repeated severe headaches you should discuss with your doctor about starting either Amitriptlyine or Flunarizine. Both of them can be very helpful in preventing future Migraine attacks. For controlling acute attacks, any NSAIDs like Ibuprofen can be useful. Vasograin should not be taken daily.

These medicines can decrease the severity as well as frequency of migraine attacks.

Most patients start reporting improvement within 1-2 weeks of starting the treatment.

Please feel free to discuss further if you have any other query.

Kind regards


Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor